i have had 6 back surgerys in the past.i was getting ready to have 3 more surgerys,1 on monday,they were going to have a discectomy and fusion,the following monday he was going theough my abdomen to place a cage around my spine,the following monday after that he was going to operate again on my back to reajust the hardware if need be.i have been on oxycodone 30mg,oxycontin 80mg,and xanex 1mg for a lot of years.one month my purse was stollen out of my car as i went in to the store to pay for gas,i was only gone abaout 60 seconds.i made a police report and went to the methadone clinic cause i had never went through withdrawls and i have heard horrifying storys about it.i got on the methadone for that month so i wouldnt get sick and when i went back to my pain management doctor the following month and told him what happened and he disscharged me because i didnt come to see him about what happened even thought there is a great big sign on the wall in the office in big red letters we do not replace stolen or lost meds,police report or not.so as i was looking for another doctor i had went ahead and had my blood work donr for surgery and my ptt levels were 4538 and should not be higher than 800.so i was wondering if the methadone had anything to do with the thining of my blood.thank you for taking the time to read my story.
HI ......I would look into this b/4 surgery but its probably not the methadone....at least I never heard of methadone doing this b/4 google it and see if you get any hits do you take asprine ??? or any of the anti/ inflammatorys ? these would be more likely culprits but you need to resolve this b/4 surgery good luck and God bless......Gnarly...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.